Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Dr. Rahul Chakor  - Neurologist, Mumbai

Dr. Rahul Chakor

DM - Neurology, MD - Medicine, MBBS

Neurologist, Mumbai

22 Years Experience  ·  1500 at clinic
Call Doctor
Dr. Rahul Chakor DM - Neurology, MD - Medicine, MBBS Neurologist, Mumbai
22 Years Experience  ·  1500 at clinic
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I?m a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care....more
I?m a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care.
More about Dr. Rahul Chakor
Dr. Rahul Chakor is a popular Neurologist in Byculla, Mumbai. He has been a successful Neurologist for the last 20 years. He is a DM - Neurology, MD - Medicine, MBBS. You can meet Dr. Rahul Chakor personally at Wockhardt Hospital in Byculla, Mumbai. Don?t wait in a queue, book an instant appointment online with Dr. Rahul Chakor on Lybrate.com.

Lybrate.com has a nexus of the most experienced Neurologists in India. You will find Neurologists with more than 42 years of experience on Lybrate.com. You can find Neurologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
DM - Neurology - University of Mumbai - 2003
MD - Medicine - University of Mumbai - 2000
MBBS - University of Mumbai - 1996
Languages spoken
English
Hindi
Awards and Recognitions
Maneckji & Shirinbai Netarwala Foundation Loan Scholarship in the year 2006 for Fellowship in Clinical Neurophysiology/EEG & Epilepsy, Cleveland Clinic, USA
Sir Vithaldas Damodar Thackersey Loan Scholarship in the year 2007 for Fellowship in Clinical Neurophysiology/EEG & Epilepsy, Cleveland Clinic, USA
Rameshwardasji Birla Smarak Kosh (Endowment) award for the year 2007 for Fellowship in Clinical Neurophysiology/EEG & Epilepsy, Cleveland Clinic, USA
...more
Sir Ratan Tata Travel grant in the year 2007 for Fellowship in Clinical Neurophysiology/EEG & Epilepsy, Cleveland Clinic, USA
R.D Sethna Scholarship in the year 2007 for Fellowship in Clinical Neurophysiology/EEG & Epilepsy, Cleveland Clinic, USA
Hargobind Foundation Medical Fellowship for the year 2007 for Fellowship in Clinical Neurophysiology/EEG & Epilepsy, Cleveland Clinic, USA
Professional Memberships
Life Member of Indian Academy of Neurology
Life Member of Indian Epilepsy Society
Life Member of Indian Epilepsy Association
...more
Life Member of The Movement Disorder Society

Location

Book Clinic Appointment with Dr. Rahul Chakor

Wockhardt Hospital

1877, Doctor Anandrao Nair Marg, Near Agripada Police Station, Mumbai Central East, Mumbai, Maharashtra 400011Mumbai Get Directions
1500 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Rahul Chakor

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I take quetiapine 275 mg psychiatric drug using 5 years but I have problems for nerve disorder and any sexual dysfunction problems for side effects by this drug using.

Sexologist, Delhi
I take quetiapine 275 mg psychiatric drug using 5 years but I have  problems for nerve disorder and any sexual dysfun...
You should consult with a sexologist. Also, you can concern with us good and experienced sexologist if you want a fast result. We provide therapies as well as ayurvedic medicines. You can also go through our courses regarding your problem. You can contact us at We will concern and later on, we can deliver medicines.
1 person found this helpful
Submit FeedbackFeedback

Respected sir/mam, I m 22 years old boy. I have shaky fingers problem from childhood most left hand. Same problem even had my my brother. Shaky even worst when someone seeing task, interview, exam or typing. I getting lot of fear for future. Please help me.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
It is your nature and gets worse when you are tense like when someone is watching and you can control your mind and alleviate this .YOur mind control is the remedy and some medicine can be taken on occasions like exam or public speech
Submit FeedbackFeedback

Last 1 months onwards I am suffering from one side headache (male 27. I am taking antimigrain medicine. If headache is ther? there is any serious issue?

MD - Pathology
General Physician, Amritsar
Get your bp, hb, vision checked in this hot weather dehydration can also cause headache, keep yourself well hydrated. Take tablet suminat 100 rapid release for pain relief if you are taking treatment for prevention of attack, wait for 1-3 months before you will have results.
Submit FeedbackFeedback

Dear sir /mam my brother have epilepsy disease he has been suffering from this since last 2 years. What should we do. Please tell us. We beg you sir/mam. We have already taken him to chennai apollo hospital shilong migraine hospital. Doctors gave us a medicine sodium valporate oral solution but nothing improvement arise. Sir/mam what should we do plse tell us. My brother is only 10 years old student. Plse.we beg you sir/mam plse. Help us.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
You don't need to be so helpless. Sodium valproate is a good medication for epilepsy control, though it takes some tome to start action. The dose of sodium valproate may need supervised changes and may need add on medications at times for control of seizures. Consult a neurophysician for the same. Also a brain imaging like MRI scan might be useful to rule out possible causes of uncontrolled seizures at his age.
Submit FeedbackFeedback

I have migraine problem sometimes I had much pain in my head tell me the medicine.

BHMS
Homeopath, Delhi
Hello, you can take homoeopathic medicine belladonna 30 (4 drops in little water) thrice a day for a week and update. *massaging the head with soothing oils is also an excellent way to get relief from head pain. *avoid stress and anger. *take a sound sleep. *do yoga.
Submit FeedbackFeedback

I am suffering from insomnia since 3days and face became fluffy and eyes are watering from yesterday. I went to a local doctor but it was of no use so please tell me any remedies for this.

MS - Ophthalmology
Ophthalmologist, Rewa
I am suffering from insomnia since 3days and face became fluffy and eyes are watering from yesterday. I went to a loc...
Dear Lybrate user:- As per your stated complaints, you r suffering from insomnia followed by watering in eyes. Deep natural sleep of 6- 8 hours is important for healthy human being. Take regullar aerobic exercises, green Vegetables, fruits, salads& plenty of water. Tab Alprozolam 0.5 mgs at night ×10 days. Avoid alchohol, cannabis (Ganja/ Bhang) Make urgent appointment privately to me for further clarification of your problems.
Submit FeedbackFeedback

While sleeping my hands are numbed. In my home ventilation system is not good. Is that would be the reason for the numbing?

MD - Homeopathy, BHMS
Homeopath, Vadodara
While sleeping my hands are numbed. In my home ventilation system is not good. Is that would be the reason for the nu...
No it is not because of the ventilation.. It may be neurological problem or nutritional deficiencies... Try taking a Multivitamin tablet... And do regular exercise...or Pranayama...
1 person found this helpful
Submit FeedbackFeedback

Hi Doctor, I am 30 years old. During my age of 8 I got high brain fever and fits. After that fever I had symptoms like eye rotation. Then I had consult with neuro specialist and had medicine for 5 yrs. But now before 5 years I had the same issue and I have consult with neuro specialist. Now I like to change to homeopathy treatment to get permanent relieve.

MBBS, MD - Community Medicine
General Physician, Jaipur
Hi Doctor,
  I am 30 years old.
During my age of 8 I got high brain fever and fits.
After that fever I had symptoms l...
This is due to parmanent injury in brain that time, now can not be recovered. Try to find out some way out in consultation with Ophthalmologist and Neurologist.
Submit FeedbackFeedback

I am taking stalopam plus from almost 4 years I tried leaving for 3 days but I get some what different feel in my body numbness and body somewhat fully tired Please help me getting rid of it.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Mumbai
Don't try to stop sudden any medication which is being used a long time .If you can elaborate your problems it will be easy to understand the present condition of your body.
Submit FeedbackFeedback
View All Feed